Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Riesz sequences of translates and generalized duals with support on [0,1]

Christensen, O.; Kim, Hong Ohresearcher; Kim, R. Y.; Lim, J. K., JOURNAL OF GEOMETRIC ANALYSIS, v.16, no.4, pp.585 - 596, 2006

2
Characterization of the closedness of the sum of two shift-invariant spaces

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.320, no.1, pp.381 - 395, 2006-08

3
Refinalbe functions from Blaschke products

Kim, Hong Ohresearcher; CHARLES A. MICCHELLI; MARIANTONIA COTRONEI; MARIA LAURA LO CASCIO; TOMAS SAUER, RENDICONTI DI MATEMATICA, SERIE VII, v.26, pp.267 - 290, 2006-09

rss_1.0 rss_2.0 atom_1.0